COMBIFLAM TAB

38.07

20 tablets in 1 strip
MANUFACTURER
Sanofi India Ltd
SALT COMPOSITION
Ibuprofen (400mg) + Paracetamol/Acetaminophen (325mg)
Category:

 

Guaranteed Safe Checkout

Description

Overview

INTRODUCTION

Combiflam Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache and joint pain.

Combiflam Tablet is best taken with food to reduce side effects. The dose and how often you need it will be decided by your doctor. You should take it regularly as advised by your doctor. Medicines used to treat pain are usually best taken at the first sign of pain. It is meant for short-term use only. Consult your doctor if the symptoms persist or worsen or if the medicine is required for use beyond 3 days.

Side effects are rare if this medicine is used correctly but it may cause heartburn, indigestion, nausea, and stomach pain. Consult your doctor if any of these bother you or do not go away.

This medicine is widely prescribed and considered safe but may not be suitable for everybody. Before taking it, let your doctor know if you drink a lot of alcohol, are using blood-thinning medicines, or have asthma or any liver or kidney problems. It may affect the dose or suitability of this medicine. Pregnant or breastfeeding women should also consult their doctor before using it. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine. It is best to avoid drinking alcohol while using this medicine.

USES OF COMBIFLAM TABLET

  • Pain relief
  • Fever

BENEFITS OF COMBIFLAM TABLET

In Pain relief

Combiflam Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers. They work in different ways to reduce pain, swelling, and inflammation. This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains.

Take it as it is prescribed to get the most benefit. Do not take too much as this can be dangerous and do not take it for longer than you need it. In general, you should take the lowest dose that works, for the shortest possible time.

In Fever

Combiflam Tablet is a combination of paracetamol and ibuprofen that helps lower high temperature caused by fever. This medicine is very effective in treating cold and flu symptoms, sore throat, and fever.

Take it as it is prescribed to get the most benefit. Do not take too much or for longer than you need as this can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.

SIDE EFFECTS OF COMBIFLAM TABLET

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Combiflam

  • Heartburn
  • Indigestion
  • Nausea
  • Stomach pain

HOW TO COPE WITH SIDE EFFECTS?

The occurrence of side effects varies from person to person. The following are a few ways of dealing with some of the common side effects. However, consult your doctor if these persist.

  • Coping with Heartburn
    Avoid foods that irritate the stomach such as alcohol, carbonated soft drinks, citrus, coffee, fatty foods or tomatoes. Eat or drink slowly. Eat smaller, more frequent meals. The reason being, large meals fill the stomach and put pressure, causing reflux. Quit smoking if you smoke, lose weight if you are overweight and avoid tight waistbands. Ask your doctor about medicines to treat this condition such as antacids. Do not lie down immediately after eating and wait for at least three hours before lying down after a meal. Raise the head of your bed. Talk to your doctor if your condition does not improve, they may be able to reduce the dosage or switch you to another medicine.
  • Coping with Indigestion
    Try taking your medicine with a meal or snack, or shortly after eating. It might help to eat smaller and more frequent meals, and to eat and drink slowly. Avoid foods which can irritate your stomach such as carbonated soft drinks, caffeine, fatty and spicy foods, mints and citrus fruits. Quit smoking and alcohol because they increase the symptoms. Do not eat for 3 or 4 hours before going to bed. Try raising the head of your bed at night or use extra pillows. Ask your doctor or pharmacist about medicines that may help, such as antacids, if your condition does not improve.
  • Coping with Nausea
    You can help yourself by eating small, frequent meals rather than large ones and drinking plenty of fluids. Eat slowly. Avoid fatty, fried, spicy and very sweet foods. Eat cold or slightly warm food if the smell of cooked or cooking food makes you feel sick. Get plenty of fresh air. You could also try chewing ginger or drinking ginger tea. Eat bananas to replace potassium in your blood which can drop if you are sick (vomit). Use oral rehydration salts to replace vitamins and minerals lost through being sick. There are some medicines that can help you stop from feeling sick. Speak to your doctor if your condition does not improve.
  • Coping with Stomach pain
    Try to get plenty of rest and relax. Putting a heat pad or covered hot water bottle on your stomach may relieve the stomach pain. It may help if you eat and drink slowly and have smaller and more frequent meals. Reduce your intake of coffee, tea and alcohol as these can make the pain worse. If you are in a lot of pain, speak to your doctor about possible medication. Your doctor may be able to prescribe some over-the-counter medicines to help reduce the pain.

HOW TO USE COMBIFLAM TABLET

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Combiflam Tablet is to be taken with food.

HOW COMBIFLAM TABLET WORKS

Combiflam Tablet is a combination of two medicines: Ibuprofen and Paracetamol/Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

SAFETY ADVICE

warnings

Alcohol

UNSAFE
It is unsafe to consume alcohol with Combiflam Tablet.
warnings

Pregnancy

CONSULT YOUR DOCTOR
Combiflam Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
warnings

Breastfeeding

SAFE IF PRESCRIBED
Combiflam Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
warnings

Driving

UNSAFE
Combiflam Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
warnings

Kidney

CAUTION
Combiflam Tablet should be used with caution in patients with kidney disease. Dose adjustment of Combiflam Tablet may be needed. Please consult your doctor.
Use of Combiflam Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
warnings

Liver

CAUTION
Combiflam Tablet should be used with caution in patients with liver disease. Dose adjustment of Combiflam Tablet may be needed. Please consult your doctor.
However, the use of Combiflam Tablet is not recommended in patients with severe liver disease and active liver disease.

WHAT IF YOU FORGET TO TAKE COMBIFLAM TABLET?

If you miss a dose of Combiflam Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Reviews

There are no reviews yet.

Be the first to review “COMBIFLAM TAB”

Your email address will not be published. Required fields are marked *